MathSciNet Relay Station
MathSciNet bibliographic data
MR2566530 15A24 (15A45 49N10 60J05 65F35)
Ivanov, Ivan Ganchev Stein iterations for the coupled discrete-time Riccati equations. Nonlinear Anal. 71 (2009), no. 12, 6244–6253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement